# SDR SWAA2022110267159

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 17,869 hours, 8,657 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GIRT BAR HARD TO ARM/DISARM / [01] INSPECTED FWD ENTRY GIRT BAR AND FLOOR MOUNTED BRACKETS. NO DEFECTS NOTED. CLEANED FLOOR BRACKETS AND INSTALLED GIRT BAR INTO FLOOR BRACKETS. NO INTERFERENCE. OPS CHECK GOOD. REF AMM 25-66-01
